# SDR USAA960210

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C105925
- Condition: Corrosion
- Location: Bs 957
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 11 INCH BY 40 INCH CORROSION FLOOR SUPPORT ANGLE AT STATION 957 RBL 6 TO RBL 45.  REPAIRED PER SRM 51-10-1.  REPLACED WITH IDENTICAL PART NR 65-C10592-5 OR 6. CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
